# SDR DALA14000525802

- Difficulty date: December 23, 2013
- Submitted: January 6, 2014
- Operation: Air carrier
- Aircraft: N582NW
- Make and model: Boeing 757351
- Aircraft serial: 32981
- Aircraft time: 40,594 hours, 13,540 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 365.25
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN, SEAT TRACK IS CORRODED AT UPPER SURFACE AT BS 365.25 AND RBL 25. R & R SEAT TRACK AT BS 365.25-418, IAW SRM.
